# SDR SIMA200917304

- Difficulty date: June 16, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 20,720 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV, THE CENTER OMEGA BEAM FORWARD OF FRAME 38 WAS FOUND TO BE CORRODED.  PERFORMED A 4.9 INCH BY 1.1 INCH CUT OUT TO REMOVE THE DAMAGE. FABRICATED A 12.312 INCH BY 3.75 INCH EXTERNAL ANGLE USING AL2024T3 0.071 INCH, A 10.9 INCH BY 1.5 INCH FILLER USING AL2024T3 0.071 INCH AND TWO 2.95 INCH BY 1.0 INCH SHIMS USING AL2024T3 0.020 INCH.  PREPPED, ALODINED, PRIMED AND INSTALLED REPAIR PIECES IAW EMB SRM 53-00-10 AND AEA ETN EM-53-114.  AIRCRAFT RETURNED TO SERVICE.
